MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV BROCKENBROUGH¿ NEEDLE; TROCAR

MEDTRONIC MEXICO S. DE R.L. DE CV BROCKENBROUGH¿ NEEDLE; TROCAR
Model Number EP003994S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported during a procedure when the sheath and needle were being prepped, the needle scratched the plastic material inside the dilator of the transseptal sheath.The needle was replaced with another manufacturer's product. the outcome of this case is unknown. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the ep003994s needle with lot 224623943 was returned and analyzed.Visual inspection was performed, and upon evaluation of the returned needle, the needle passed the visual inspection and showed that it was intact with no apparent issues.The stylet was not returned with the needle.An assessment for a device history record review (dhr) was performed.A dhr review was not required since the returned product analysis test results did not identify a malfunction.There was no evidence to support a confirmed or potential manufacturing issue.In conclusion, the reported issue was not confirmed through product analysis.The needle passed the returned product inspection per specification.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
BROCKENBROUGH¿ NEEDLE
Common Device Name
TROCAR
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key15855313
Report Number9617601-2022-00172
Device Sequence Number20112934
Product Code DRC
UDI-Device Identifier00613994663146
UDI-Public00613994663146
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2024
Device Model NumberEP003994S
Device Catalogue NumberEP003994S
Device Lot Number224623943
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown